A note on IA-endomorphisms of two-generated metabelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 99-104.
@article{RSMUP_1996__96__99_0,
     author = {Catino, F. and Miccoli, M. M.},
     title = {A note on $IA$-endomorphisms of two-generated metabelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {99--104},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {96},
     year = {1996},
     zbl = {0876.20022},
     mrnumber = {1438290},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__96__99_0/}
}
TY  - JOUR
AU  - Catino, F.
AU  - Miccoli, M. M.
TI  - A note on $IA$-endomorphisms of two-generated metabelian groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
DA  - 1996///
SP  - 99
EP  - 104
VL  - 96
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1996__96__99_0/
UR  - https://zbmath.org/?q=an%3A0876.20022
UR  - https://www.ams.org/mathscinet-getitem?mr=1438290
LA  - en
ID  - RSMUP_1996__96__99_0
ER  - 
Catino, F.; Miccoli, M. M. A note on $IA$-endomorphisms of two-generated metabelian groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 96 (1996), pp. 99-104. http://www.numdam.org/item/RSMUP_1996__96__99_0/

[1] S. Bachmuth, Automorphisms of free metabelian groups, Trans. Amer. Math. Soc., 118 (1965), pp. 93-104. | MR 180597 | Zbl 0131.02101

[2] S. Bachmuth - G. Baumslag - J. Dyer - H.Y. Mochizuki, Automorphism groups of two generator metabelian groups, J. London Math. Soc., 36 (1987), pp. 393-406. | MR 918632 | Zbl 0638.20022

[3] A. Caranti - C. M. SCOPPOLA, Endomorphisms of two-generated metabelian groups that induce the identity modulo the derived subgroup, Arch. Math.(Basel), 56 (1991), pp. 218-227. | MR 1091874 | Zbl 0693.20038

[4] C.K. Gupta, IA-automorphisms of two generator metabelian groups, Arch. Math., 37 (1981), pp. 106-112. | MR 640795 | Zbl 0472.20014

[5] G. Karpilovsky, Unit Groups of Group Rings, Longman Sci. Techn. (1989). | MR 1042757 | Zbl 0687.16010

[6] Yu. V. Kuz'Min, Inner endomorphisms of abelian groups (Russian), Sibirsk. Mat. Zh., 16 (1975), pp. 736-744; translation in Siberian Math. J., 16 (1975), pp. 563-568. | MR 404468 | Zbl 0349.20024

[7] H. Laue, On group automorphisms which centralize the factor group by an abelian normal subgroup, J. Algebra, 96 (1985), pp. 532-543. | MR 810544 | Zbl 0573.20028

[8] F. Menegazzo, Automorphisms of p-groups with cyclic commutator subgroup, Rend. Sem. Mat. Univ. Padova, 90 (1993), pp. 81-101. | EuDML 108311 | Numdam | MR 1257134 | Zbl 0824.20025

[9] B.A.F. Wehrfritz, Infinite Linear Group, Springer-Verlag, Berlin (1973). | MR 335656 | Zbl 0261.20038